Alert archive / Missouri / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 92, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Apr 20, 2025, 5:30 PM CDT for 6 counties in Missouri. It was in force for 45 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 20, 2025, 5:30 PM CDT (22:30 UTC)
- Expired
- Apr 20, 2025, 6:15 PM CDT
- In force
- 45 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Tornado
- Possible
- Damage threat
- Considerable
- Hail
- 0.0 in
- Wind
- 70.0 mph
Counties Audrain County, MO, Boone County, MO, Callaway County, MO, Monroe County, MO, Montgomery County, MO, Ralls County, MO
The radar
The St Louis radar (KLSX), 93 km from the middle of the area, began a volume at 22:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 20, 5:41 PM CDT | TSTM WND DMG | 5 N Reform, MO | Time estimated from radar. Metal panels on a farm outbuilding pulled up. |
| Apr 20, 5:51 PM CDT | TSTM WND DMG | 3 Nw Mineola, MO | Down tree on State Highway N near Graham Cave State Park. |
| Apr 20, 5:56 PM CDT | TORNADO | 5 S Santa Fe, MO | A brief EF-1 tornado tracked south to north just west of Highway MM in north-central Audrain County, destroying a couple of outbuildings and rolling two smaller grain bins at a farm. Debris was generally thrown northward and strewn widely, likely due to a down |
| Apr 20, 5:57 PM CDT | TSTM WND DMG | Wellsville, MO | Corrects previous tstm wnd dmg report from Wellsville. 2ft diameter tree snapped at the base. |
| Apr 20, 6:06 PM CDT | TSTM WND GST 63 | 1 Wsw Vandalia, MO | Corrects previous tstm wnd gst report from 1 WSW Vandalia. Vandalia MO Ag site. |
| Apr 20, 6:10 PM CDT | TSTM WND DMG | Wellsville, MO | 2ft diameter tree snapped at the base. |
| Apr 20, 6:10 PM CDT | TSTM WND GST 60 | Monroe City, MO | Estimated with near-zero visibility. |
| Apr 20, 6:10 PM CDT | TSTM WND GST 63 | 1 Wsw Vandalia, MO | Vandalia MO Ag site. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 20, 12:03 PM CDT | Tornado Watch | SPC | 9 hr |
| Apr 20, 3:41 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 10.5 hours before the alert went out and 290 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1064 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- -16 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
151
WUUS53 KLSX 202230
SVRLSX
MOC007-019-027-137-139-173-202315-
/O.NEW.KLSX.SV.W.0092.250420T2230Z-250420T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
530 PM CDT Sun Apr 20 2025
The National Weather Service in St Louis has issued a
* Severe Thunderstorm Warning for...
Audrain County in central Missouri...
Northeastern Boone County in central Missouri...
Eastern Callaway County in central Missouri...
Montgomery County in east central Missouri...
Eastern Monroe County in northeastern Missouri...
Southwestern Ralls County in northeastern Missouri...
* Until 615 PM CDT.
* At 530 PM CDT, severe thunderstorms were located along a line from
near Sturgeon to 10 miles northwest of Linn, or along a line from
10 miles west of Centralia to 10 miles northwest of Linn, moving
northeast at 60 mph.
HAZARD...70 mph wind gusts.
SOURCE...Trained spotters reported. at 5:26 PM a 66 MPH wind
gust was observed at Jefferson City.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* This severe thunderstorm will be near...
Centralia and Mexico around 535 PM CDT.
Auxvasse and Chamois around 540 PM CDT.
Other locations impacted by the severe thunderstorm include Mokane,
Steedman, Thompson, Reform, Vandiver, Portland, Rush Hill, Benton
City, Americus and Danville.
This includes the following State Parks...
Graham Cave State Park and Mark Twain Lake Recreational Area.
This includes Interstate 70 in Missouri between exits 155 and 183.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Anyone outdoors should move to shelter inside a well-built structure
and stay away from windows. These storms have produced widespread
damaging winds.
Tornadoes can develop quickly from severe thunderstorms. Seek
shelter immediately in an interior room on the lowest floor of a
well-built structure.
A Tornado Watch remains in effect until 1100 PM CDT Sunday for
portions of central, east central, and northeast Missouri.
&&
LAT...LON 3922 9214 3966 9182 3966 9173 3955 9152
3945 9145 3945 9146 3914 9141 3914 9126
3884 9126 3885 9142 3871 9142 3871 9149
3868 9155 3870 9163 3871 9173 3868 9176
3868 9181 3866 9187 3905 9189 3904 9212
TIME...MOT...LOC 2230Z 227DEG 52KT 3919 9232 3909 9204 3859 9196
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
WIND THREAT...OBSERVED
MAX WIND GUST...70 MPH
$$
192 follow-up statements
312
WWUS53 KLSX 202247
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
547 PM CDT Sun Apr 20 2025
MOC019-202257-
/O.CAN.KLSX.SV.W.0092.000000T0000Z-250420T2315Z/
Boone MO-
547 PM CDT Sun Apr 20 2025
...SEVERE THUNDERSTORM WARNING IS CANCELLED FOR NORTHEASTERN BOONE
COUNTY...
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been cancelled. However, gusty winds are
still possible with these thunderstorms.
A Tornado Watch remains in effect until 700 PM CDT for a portion of
central Missouri.
&&
LAT...LON 3966 9182 3966 9173 3955 9152 3945 9145
3945 9146 3914 9141 3914 9126 3884 9126
3885 9142 3871 9142 3871 9149 3868 9155
3870 9164 3871 9173 3868 9176 3868 9181
3905 9189 3924 9210
TIME...MOT...LOC 2230Z 227DEG 52KT 3920 9231 3910 9203 3860 9194
$$
MOC007-027-137-139-173-202315-
/O.CON.KLSX.SV.W.0092.000000T0000Z-250420T2315Z/
Audrain MO-Callaway MO-Monroe MO-Montgomery MO-Ralls MO-
547 PM CDT Sun Apr 20 2025
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR AUDRAIN AND NORTHEASTERN CALLAWAY COUNTIES IN CENTRAL MISSOURI,
MONTGOMERY COUNTY IN EAST CENTRAL MISSOURI AND EASTERN MONROE AND
SOUTHWESTERN RALLS COUNTIES IN NORTHEASTERN MISSOURI...
At 547 PM CDT, severe thunderstorms were located along a line from 9
miles southwest of Paris to 6 miles northeast of Chamois, or along a
line from 9 miles southwest of Paris to 14 miles southeast of
Fulton, moving northeast at 60 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
This severe thunderstorm will be near...
Mexico around 535 PM CDT.
Chamois around 540 PM CDT.
Other locations impacted by the severe thunderstorm include
Thompson, Reform, Vandiver, Portland, Rush Hill, Benton City,
Americus, Danville, Florida and Stoutsville.
This includes the following State Parks...
Graham Cave State Park and Mark Twain Lake Recreational Area.
This includes Interstate 70 in Missouri between exits 155 and 183.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Anyone outdoors should move to shelter inside a well-built structure
and stay away from windows. These storms are capable of producing
widespread damaging winds.
Tornadoes can develop quickly from severe thunderstorms. Seek
shelter immediately in an interior room on the lowest floor of a
well-built structure.
A Tornado Watch remains in effect until 1100 PM CDT Sunday for
portions of central, east central, and northeast Missouri.
&&
LAT...LON 3966 9182 3966 9173 3955 9152 3945 9145
3945 9146 3914 9141 3914 9126 3884 9126
3885 9142 3871 9142 3871 9149 3868 9155
3870 9164 3871 9173 3868 9176 3868 9181
3905 9189 3924 9210
TIME...MOT...LOC 2230Z 227DEG 52KT 3920 9231 3910 9203 3860 9194
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
19142
WWUS53 KLSX 202259
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
559 PM CDT Sun Apr 20 2025
MOC027-202309-
/O.CAN.KLSX.SV.W.0092.000000T0000Z-250420T2315Z/
Callaway MO-
559 PM CDT Sun Apr 20 2025
...SEVERE THUNDERSTORM WARNING IS CANCELLED FOR NORTHEASTERN
CALLAWAY COUNTY...
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been cancelled. However, gusty winds are
still possible with these thunderstorms.
&&
LAT...LON 3966 9182 3966 9173 3955 9152 3945 9145
3914 9141 3914 9126 3884 9126 3885 9142
3871 9142 3871 9149 3868 9155 3870 9165
3906 9163 3914 9175 3924 9210
TIME...MOT...LOC 2247Z 228DEG 52KT 3936 9207 3926 9180 3876 9171
$$
MOC007-137-139-173-202315-
/O.CON.KLSX.SV.W.0092.000000T0000Z-250420T2315Z/
Audrain MO-Monroe MO-Montgomery MO-Ralls MO-
559 PM CDT Sun Apr 20 2025
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR EASTERN AUDRAIN COUNTY IN CENTRAL MISSOURI, MONTGOMERY COUNTY IN
EAST CENTRAL MISSOURI AND EASTERN MONROE AND SOUTHWESTERN RALLS
COUNTIES IN NORTHEASTERN MISSOURI...
At 559 PM CDT, severe thunderstorms were located along a line from 5
miles east of Paris to over Mineola, or along a line from 5 miles
east of Paris to 7 miles south of Montgomery City, moving northeast
at 60 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
This severe thunderstorm will be near...
Mexico around 535 PM CDT.
Other locations impacted by the severe thunderstorm include Rush
Hill, Americus, Danville, Florida, Stoutsville, High Hill,
Middletown, The Landing and Indian Creek.
This includes the following State Parks...
Graham Cave State Park and Mark Twain Lake Recreational Area.
This includes Interstate 70 in Missouri between exits 170 and 183.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Anyone outdoors should move to shelter inside a well-built structure
and stay away from windows. These storms are capable of producing
widespread damaging winds.
Tornadoes can develop quickly from severe thunderstorms. Seek
shelter immediately in an interior room on the lowest floor of a
well-built structure.
&&
LAT...LON 3966 9182 3966 9173 3955 9152 3945 9145
3914 9141 3914 9126 3884 9126 3885 9142
3871 9142 3871 9149 3868 9155 3870 9165
3906 9163 3914 9175 3924 9210
TIME...MOT...LOC 2247Z 228DEG 52KT 3936 9207 3926 9180 3876 9171
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
19What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 20, 3:04 PM CDT, 2 hours 26 minutes earlier. Its key messages:
- The threat for severe thunderstorms will continue as storms move eastward. All hazards remain possible through this evening.
- Near to above normal temperatures stretch through the upcoming week with dry conditions Monday and Tuesday. The pattern becomes active once again beginning midweek.
Area forecast discussion, Apr 20, 3:04 PM CDT, 2 hours 26 minutes before
Area Forecast Discussion
National Weather Service Saint Louis MO
304 PM CDT Sun Apr 20 2025
.KEY MESSAGES...
- The threat for severe thunderstorms will continue as storms move
eastward. All hazards remain possible through this evening.
- Near to above normal temperatures stretch through the upcoming
week with dry conditions Monday and Tuesday. The pattern becomes
active once again beginning midweek.
&&
.SHORT TERM... (Through Tonight)
Issued at 238 PM CDT Sun Apr 20 2025
Complicated surface pattern exists currently as of 1900 UTC, with
what looks like to be the effective warm front now near
KMYJ>>KUIN. This boundary should continue to lift northward over
the next 2-3 hours, effectively putting basically the entire CWA
in the warm sector. Far northwestern counties may be the
exception, where in/around Knox county may not high enough time to
warm/destabilize given the progress of the front and the copious
clouds on visible satellite imagery in place and upstream. Low-
topped/mini supercells that rode the warm front have
weakened/dissipated over the past hour. The main concern is then
turning to points upstream. Ongoing thunderstorms in southeast
Kansas and southwest Missouri are expected to grow upscale, with
both some embedded supercells and bowing segments expected through
the afternoon hours.
Tornadoes are the main concern through early this evening,
followed by damaging winds of 70+ mph given the mostly linear
storm mode and lack of deeper instability. Cannot rule out some
marginally severe hail, but earlier supercells that moved through
parts of central Missouri only managed very small hail. Storms in
southwest Missouri are expected to reach parts of central Missouri
by about 2200 UTC, spreading east/northeast with time. By around
0100 UTC, they should reach the Mississippi River. There is still
the expectation for a weakening trend near or not too long after
storms cross the river due to weakening diurnal instability and
abating low-level convergence along the boundary. Around midnight,
the dryline should be moving out of the CWA, ending any lingering
threat for strong to severe convection.
Gosselin
&&
.LONG TERM... (Monday through Next Sunday)
Issued at 238 PM CDT Sun Apr 20 2025
(Monday - Monday Night)
A cool, dry day is in store for Monday as a weak ridge of surface
high pressure moves across the mid-Mississippi Valley. Highs in
the mid 60s to low 70s are forecast from north to south. After a
cloudy start to the day, the stratus should decrease from west to
east due to advection leaving at least some sunshine for the
afternoon areawide.
A seasonably cool night is on tap Monday night due to a mostly
clear sky and light winds. Lows in the 40s are forecast, with the
coolest locations in favored valley terrain in east central and
southeast Missouri.
(Tuesday - Next Sunday)
A warmup will begin on Tuesday as winds turn out of the south
behind the departing surface ridge. Highs in the mid 70s to near
80 degrees are forecast along with dry conditions once again.
A more active pattern remains likely for mid/late work week. Lots
of uncertainty remains however on specifics as timing individual
disturbances within the zonal flow aloft is extremely difficult
this far out. It still looks like the best chance (60-70+%) is
centered on Friday as a cold front comes down. Before then, there
is a lot of spread with where/when any rain would be favored with
the ECMWF/EPS on the drier side of guidance through
Thursday/Thursday night while the GFS/GEFS would suggest a wetter
period of time.
For next weekend, dry weather is favored at this time along with
temperatures closer to normal behind Friday's cold front.
Gosselin
&&
.AVIATION... (For the 18z TAFs through 18z Monday Afternoon)
Issued at 1214 PM CDT Sun Apr 20 2025
Low ceilings will gradually lift and scatter from south to north
as a warm front moves through. Winds will also slowly veer from
the east/southeast to the south ahead of a cold front. This front
will bring the best chances of showers and thunderstorms to the
area as it moves from west to east. The storms are most likely to
impact central Missouri sites late this afternoon, followed by
KUIN and metro St. Louis early this evening. Added IFR
visibilities and strong winds (40 knots) for these storms at
KCOU/KJEF/KUIN. Storms may tend to weaken by the time they reach
metro St. Louis so wind with a bit more conservative wind speeds
and visbys for now. Behind the front, look for a wind shift to the
southwest and then west followed by a return to low MVFR ceilings
in stratus.
Gosselin
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Flood Watch until 1 AM CDT Monday for Audrain MO-Boone MO-
Callaway MO-Cole MO-Crawford MO-Franklin MO-Gasconade MO-
Iron MO-Jefferson MO-Lincoln MO-Madison MO-Moniteau MO-
Montgomery MO-Osage MO-Pike MO-Reynolds MO-Saint Charles MO-
Saint Francois MO-Saint Louis City MO-Saint Louis MO-Sainte
Genevieve MO-Warren MO-Washington MO.
IL...Flood Watch until 1 AM CDT Monday for Bond IL-Calhoun IL-Clinton
IL-Fayette IL-Greene IL-Jersey IL-Macoupin IL-Madison IL-
Marion IL-Monroe IL-Montgomery IL-Randolph IL-Saint Clair
IL-Washington IL.
&&
WFO LSXHazardous weather outlook, Apr 20, 3:10 PM CDT, 2 hours 20 minutes before
Hazardous Weather Outlook National Weather Service St Louis MO 310 PM CDT Sun Apr 20 2025 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-212015- Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- 310 PM CDT Sun Apr 20 2025 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Tonight. Showers and thunderstorms are expected through late this evening. The strongest thunderstorms will be capable of large hail, damaging winds, and tornadoes. Locally heavy rain is possible in and around thunderstorms, posing an isolated threat for flash flooding. A flash flood watch remains in effect through 1 AM tonight. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Showers and thunderstorms are possible Tuesday night through Friday night. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any wind damage or hail to the National Weather Service. Gosselin
In the hours before
Local storm report, Apr 20, 2:41 PM CDT, 2 hours 49 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
241 PM CDT Sun Apr 20 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0134 PM Tstm Wnd Dmg 1 W Guthrie 38.76N 92.11W
04/20/2025 Callaway MO Public
Report of multiple trees sustaining damage
of unknown extent.
&&
LSJLocal storm report, Apr 20, 2:42 PM CDT, 2 hours 48 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
242 PM CDT Sun Apr 20 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0134 PM Tstm Wnd Dmg 1 SW Guthrie 38.74N 92.11W
04/20/2025 Callaway MO Public
Corrects previous tstm wnd dmg report from 1
SW Guthrie. Roof partially peeled off home.
18 to 20 inch diameter tree branches snapped
from multiple trees about 3 to 4 feet from
the ground.
&&
LSJLocal storm report, Apr 20, 3:35 PM CDT, 1 hour 55 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
335 PM CDT Sun Apr 20 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0134 PM Tstm Wnd Dmg Guthrie 38.76N 92.10W
04/20/2025 Callaway MO Law Enforcement
Roof of house damaged.
&&
MRBLocal storm report, Apr 20, 5:10 PM CDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
510 PM CDT Sun Apr 20 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM Tstm Wnd Gst California 38.64N 92.57W
04/20/2025 M61 MPH Moniteau MO Mesonet
&&
CarneyLocal storm report, Apr 20, 5:23 PM CDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
523 PM CDT Sun Apr 20 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM Tstm Wnd Gst 2 W Columbia 38.95N 92.36W
04/20/2025 E65 MPH Boone MO Public
Estimated winds.
&&
MRBLocal storm report, Apr 20, 5:26 PM CDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
526 PM CDT Sun Apr 20 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0516 PM Tstm Wnd Gst 3 NE Ashland 38.81N 92.22W
04/20/2025 M58 MPH Boone MO ASOS
&&
MRBThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 8:23 PM CDT | River Flood Warning | LSX | Reynolds | 60 hr |
| Apr 19, 8:28 PM CDT | River Flood Warning | LSX | Crawford, Washington | 61 hr |
| Apr 19, 8:28 PM CDT | River Flood Warning | LSX | Crawford | 20 hr |
| Apr 20, 6:13 AM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway, Cole, Osage | 31 min |
| Apr 20, 6:53 AM CDT | River Flood Warning | LSX | Jefferson | 61 hr |
| Apr 20, 7:57 AM CDT | River Flood Warning | LSX | Osage | 57 hr |
| Apr 20, 7:57 AM CDT | River Flood Warning | LSX | Cole | 49 hr |
| Apr 20, 8:28 AM CDT | River Flood Warning | LSX | Boone | 23 hr |
| Apr 20, 10:37 AM CDT | River Flood Warning | LSX | Franklin | 47 hr |
| Apr 20, 12:38 PM CDT | Tornado Warning | LSX | Cole, Moniteau | 43 min |
| Apr 20, 1:31 PM CDT | Tornado Warning | LSX | Callaway | 44 min |
| Apr 20, 4:18 PM CDT | Severe Thunderstorm Warning | LSX | Cole, Moniteau | 57 min |
| Apr 20, 4:32 PM CDT | Tornado Warning | LSX | Moniteau | 37 min |
| Apr 20, 4:51 PM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway | 54 min |
| Apr 20, 4:54 PM CDT | Severe Thunderstorm Warning | LSX | Osage | 66 min |
| Apr 20, 5:01 PM CDT | Tornado Warning | LSX | Boone, Moniteau | 35 min |
| Apr 20, 5:13 PM CDT | Severe Thunderstorm Warning | LSX | Cole | 17 min |
| Apr 20, 5:25 PM CDT | Tornado Warning | LSX | Audrain, Boone, Callaway | 39 min |
| Apr 20, 5:34 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Monroe, Shelby | 41 min |
| Apr 20, 5:44 PM CDT | Tornado Warning | LSX | Callaway, Montgomery | 46 min |
| Apr 20, 5:46 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade, Warren | 44 min |
| Apr 20, 6:03 PM CDT | Severe Thunderstorm Warning | LSX | Pike, Ralls | 42 min |
| Apr 20, 6:07 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Gasconade, Iron, Reynolds, Washington | 53 min |
| Apr 20, 6:07 PM CDT | Tornado Warning | LSX | Lincoln, Pike | 38 min |
| Apr 20, 6:11 PM CDT | Tornado Warning | LSX | Pike, Ralls | 49 min |
| Apr 20, 6:15 PM CDT | Severe Thunderstorm Warning | LSX | Lewis, Marion | 60 min |
| Apr 20, 6:20 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Lincoln, Montgomery, Saint Charles, Saint Louis, Warren | 40 min |
| Apr 20, 6:40 PM CDT | Severe Thunderstorm Warning | LSX | Pike | 20 min |
| Apr 20, 6:56 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Jefferson, Lincoln, Saint Charles, Saint Louis, Warren and 1 more | 64 min |
| Apr 20, 6:58 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Iron, Jefferson, Madison, Reynolds and 4 more | 62 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.